Jump to content
CrazyBoards.org

Recommended Posts

Anyone else feel like complete ca-ca on Abilify?

I just came off Wellbutrin and Trileptal and was assured by my new *new* pdoc (I've been through 4 in the past year) that it's more of a stimulator than a sedater and will help with my ADD. FALSEHOODS! I feel like complete ass. Heart is thudding like sneakers in a dryer, limbs feel like they weigh a ton, can't stand up too quickly or I'll puke or pass out or both...I mean, criminey, who the hell can function on this stuff? And what good does this marginal improvement in attention span do me if I don't even have the energy to hold up the friggin' book? I'm supposed to be taking 10mg a day, but I've started just taking 5 because this constant dizziness makes me so weak. I've been on it for almost 2 weeks now; anyone know if this goes away soon?

(Methinks all this unpleasantness could have been avoided had he just given me the damn Adderall prescription.)

Link to comment
Share on other sites

When I started abilify I felt like I had the flu for 2-3 weeks.  I would have to lie

down throughout the day.  I was started on 10 mgs also.  Started feeling better

but abilify gave me horrible anxiety so I dropped it after a few months.  My new

pdoc said that 10 mgs is a high dose to start out with & that he starts patients at

2.5 mg so it isn't such a shock to their system.  Let pdoc know how you're feeling,

maybe he can lower the dose so you see the benefit of the drug and not the

horrible side effects. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...